Bilinear representation theorem

Show full item record



Permalink

http://hdl.handle.net/10138/307301

Citation

Li , K , Martikainen , H , Ou , Y & Vuorinen , E 2019 , ' Bilinear representation theorem ' , Transactions of the American Mathematical Society , vol. 371 , no. 6 , pp. 4193-4214 . https://doi.org/10.1090/tran/7505

Title: Bilinear representation theorem
Author: Li, Kangwei; Martikainen, Henri; Ou, Yumeng; Vuorinen, Emil
Contributor: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Department of Mathematics and Statistics
Date: 2019-03-15
Language: eng
Number of pages: 22
Belongs to series: Transactions of the American Mathematical Society
ISSN: 0002-9947
URI: http://hdl.handle.net/10138/307301
Abstract: We represent a general bilinear Calderon-Zygmund operator as a sum of simple dyadic operators. The appearing dyadic operators also admit a simple proof of a sparse bound. In particular, the representation implies a so-called sparse T1 theorem for bilinear singular integrals.
Subject: Calderon-Zygmund operators
DYADIC SHIFTS
Dyadic analysis
OPERATORS
T1 theorems
bilinear analysis
dyadic shifts
model operators
representation theorems
weighted theory
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
tran7505_AM.pdf 235.1Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record